I can't sit or lay or stand without pain
The dose should of prednisone should be individualised according to the severity of pain and your response. Follow the instructions of your doctor.
For more information see:
Harold, I am so sorry that you are in such pain. Not to be able to get even a few hours of respite in sleep makes it almost unbearable. I can surely empathize with you. As for the amount of Prednisone you can take in one night in order to possibly arrest some of the inflammation, therefore reducing the pain is a question for your physician. Prednisone, while a wonder drug for those of us with various inflammatory disorders, asthma, - and also in my case no adrenal or pituitary function therefore I am unable to produce any cortisol to respond to pain or stress - it is not without some pretty serious side effects. Your doctor knows the maintenance dose you need based upon your history and should be able to determine what is a safe amount for you to take when in so much pain or even under stress as stress can be taxing and cause a flare of your inflammatory disease. I learned the hard way that too much over too long a period of time can cause havoc to your nervous system and to your mental/ emotional health. And - I WAS taking the amount my Physician told me to! So please, consult your doctor. I am still paying for the double dose I had to be on after my knee replacement surgery for apx 4 months.I ended up in the hospital in cardiac care for 12 days, still in pain but now shaking with a blood pressure that changed rapidly along with my pulse.
I will keep you in my thoughts and prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Dec 2016 • 3 answers
Updated 17 Sep 2015 • 1 answer
Updated 26 Apr 2015 • 5 answers
Updated 19 Mar 2014 • 4 answers
Updated 28 Nov 2018 • 1 answer